# SDR MASA2011110963990

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,769 hours, 26,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING LVL FLOOD LIGHT INOP.  RELAMPED CEILING FLOOD LIGHT.
